# SDR HNAA2023062300205

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 51,368 hours, 48,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BLD 2 VLV FAIL EICAS MSG APPEARS WHEN T/O THRUST APPLIED. MSG EXTINGUISHED WHEN THRUST REDUCED. REJECTED TAKEOFF.
HISTORY: YES
FACT  22JUN23  23:27  PHL
 FOLLOWED THE FIM TASK 36-11-00-810-806-A. R&R HIGH STAGE PRESSURE SWITC #2 PER AMM 36-11-07, GROUND RAN. OPS CHECK GOOD, A/C OK FOR SERVICE AT THIS TIME.
